Powerful Relief of Aches, Pain & Fever.
Calprofen is a strawberry flavoured Ibuprofen Suspension for babies and children. It is used for the relief of pain from teething and toothache, sore throat, headache, symptoms of colds and influenza, minor muscular pain and aches. It can also be used for the reduction of temperature and post-immunisation fever.
This product is intended for use in children aged 3 months to 12 years.
READ THE ENCLOSED LEAFLET CAREFULLY BEFORE USE.
DIRECTIONS: For oral use. Shake the bottle well before use. A double ended spoon is provided to measure doses of 2.5ml and 5ml.
For Post-Immunisation Fever:
One small (2.5ml) spoonful, followed by another small (2.5ml) spoonful 6 hours later if necessary.
Do not give more than 2 doses in 24 hours.
If the fever is not reduced you should consult your doctor.
For Pain and Fever:
AGE: Under 3 months. DOSE: Not recommended.
AGE: 3 months - 6 months (weighing over 5kg). DOSE: One small (2.5ml) spoonful 3 times a day. Do not use for more than 24 hours.
AGE: 6 months - 1 year. DOSE: One small (2.5ml) spoonful 3 times a day.
AGE: 1 year - 2 years. DOSE: One small (2.5ml) spoonful 3 to 4 times a day.
AGE: 3 years - 7 years. DOSE: One large (5ml) spoonful 3 to 4 times a day.
AGE: 8 years - 12 years. DOSE: Two large (5ml) spoonfuls 3 to 4 times a day.
Doses should usually be given every 6-8 hours, leave at least 4 hours between doses.
Short term use only.
Do not give to babies aged 3-6 months for more than 24 hours.
Do not give to children aged 6 months or over for more than 3 days.
If symptoms persist or worsen, consult your doctor promptly.
DO NOT EXCEED THE STATED DOSE.
Do not give this product if your baby or child:
Has or has ever had a stomach ulcer, perforation or bleeding.
Is allergic to Ibuprofen or any other ingredient of the product, aspirin or related painkillers.
Is taking NSAID painkillers, or aspirin with a daily dose above 75 mg.
Speak to a doctor or pharmacist before giving the product if your baby or child:
Has asthma, liver, heart, kidney or bowel problems.
If you are an adult taking this product do not take in the last 3 months of pregnancy. Consult your doctor or pharmacist before taking in the first 6 months of pregnancy or if your are trying to get pregnant.
Do not store above 25°C.
KEEP ALL MEDICINES OUT OF REACH AND SIGHT OF CHILDREN.
Each 5ml oral suspension contains:
100 mg Ibuprofen
Free on orders over £35
£3.95 for orders up to £35
Delivered within 3 to 5 days
Next day delivery
Delivered next working day on orders placed by 4pm
Delivered the following day if orders placed after 4pm
Excludes Fridays, Saturdays and Sundays
Click & collect
Free on all orders
Delivered next working day on orders placed before 3pm (Monday to Thursday)
Orders placed on Friday to Sunday will be delivered on the following Tuesday
Exclusions apply to find out more about our Click & Collect service click here
Free delivery for NHS prescription medicines sent by Royal Mail Signed service
Please note normal delivery charges will apply for non-prescription items in the same basket
Once we have received your prescription it can take up to 48 hours for us to dispense your items, and Royal Mail Signed service can take 3-5 working days
Free delivery for private prescription medicines sent by Royal Mail Special Delivery
Please note all private prescription items have a minimum order value of £7.00
Once we have received your prescription it can take up to 48 hours for us to dispense your items, and Royal Mail can take 3-5 working days
If you're not completely satisfied with your order, you can return it to us within 14 days
Find out more about our returns policy and exclusions click here